# SDR DALA13008990939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 750-769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT UPPER/LOWER FWD CORNER, ALSO EROSION ON LOWER MID SECTION BETWEEN STA 750 AND 769 (FS). REF NRC: 24, ZONE 50 REF NRC (T0 272060) REPAIRS IDENTIFIED AS "G", "H", "J" AND "K" REPAIRED IAW ER/A 511157-14 REV ORIG AND BLENDED OUT IDENTIFIED AS "I" WAS REPAIRED IAW ER/A 511155-14, REV ORIG AND REPAIR WAS ACCOMPLISHED IAW SRM 53-05, FIG 11.  RII COMPLETED BY INSPECTION STAMP INSPECTOR IAC 200802798 AM DELTA ID 872769.  ASSOCIATED ER/A 51-115714 ADDED FOR AC 0939.
